MathSciNet Relay Station
MathSciNet bibliographic data
MR2377632 (2009a:35236) 35Q55 (81R12)
Klainerman, Sergiu; Machedon, Matei On the uniqueness of solutions to the Gross-Pitaevskii hierarchy. Comm. Math. Phys. 279 (2008), no. 1, 169–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement